# SDR ASMF201708003

- Difficulty date: August 6, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 55,021 hours, 19,871 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 8221567101
- Part serial: 98061419
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 18,686 hours, 8,799 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH AUTOTHROTTLE DISENGAGES CONTINUOUSLY, LEFT COURSE CAN NOT BE ADJUSTED DURING DESCENT PROCEDURE AND FLIGHT DIRECTOR CAPTAIN SIDE OUT OF SERVICE. MAINTENANCE PERSONNEL PERFORMED AUTOTHROTTLE SYSTEM OPERATIONAL TEST IAW AMM 22-31-00, CONFIRMING FAILURE. THEREFORE AUTOTHROTTLE SYSTEM WAS DEFERRED IAW MEL 22-4 CAT. C, FLIGHT DIRECTOR SYSTEM WAS DEFERRED IAW MEL 34-12 CAT. C AND LEFT COURSE WAS DEFERRED IAW MEL 22-16-2-F CAT. C. AT MEX, MCP WAS REPLACED IAW AMM 22-11-34, TESTED CORRECT. ADDITIONALLY, AS A PRECAUTIONARY ACTION, THRUST LEVER ANGLE RESOLVER ADJUSTMENT WAS PERFORMED IAW AMM 76-11-05. ALL CORRECT.
